American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Edmundo J. Huertas Cejudo, Francisco Marcellán Español and Héctor Pijeira Cabrera. An electrostatic model for zeros of perturbed Laguerre polynomials. Proc. Amer. Math. Soc. 142 (2014) 1733-1747.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Goldstein and G. M. N’Guérékata. Corrigendum on ``Almost automorphic solutions of semilinear evolution equations''. Proc. Amer. Math. Soc. 140 (2012) 1111-1112.
Abstract, references, and article information   
View Article: PDF

[3] S. Boulite, L. Maniar and G. M. N'Guérékata. Almost automorphic solutions for semilinear boundary differential equations. Proc. Amer. Math. Soc. 134 (2006) 3613-3624. MR 2240674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerome A. Goldstein and Gaston M. N'Guérékata. Almost automorphic solutions of semilinear evolution equations. Proc. Amer. Math. Soc. 133 (2005) 2401-2408. MR 2138883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. Klingenhöfer and M. Zähle. Ordinary differential equations with fractal noise. Proc. Amer. Math. Soc. 127 (1999) 1021-1028. MR 1486738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Cano. Construction of invariant curves for singular holomorphic vector fields. Proc. Amer. Math. Soc. 125 (1997) 2649-2650. MR 1389507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roger Chalkley. The differential equation $Q=0$ in which $Q$ is a quadratic form in $y'',y',y$ having meromorphic coefficients . Proc. Amer. Math. Soc. 116 (1992) 427-435. MR 1112488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jacek Polewczak. Ordinary differential equations on closed subsets of Fr\'echet spaces with applications to fixed point theorems . Proc. Amer. Math. Soc. 107 (1989) 1005-1012. MR 1019755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James L. Reid. Homogeneous solution of a nonlinear differential equation . Proc. Amer. Math. Soc. 38 (1973) 532-536. MR 0318542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1